tecfidera holiday…

Posted: October 29, 2013 in Tecfidera Blog

Been taking tecfidera for five months now and have decided to take a timeout to check a few things… while i have not had any flushing or gastric upset like many others, i have noticed two possible tecfidera reactions… first i have a marked increase in headaches… while i have always had weekly migraine episodes, since taking tecfidera they now seem almost daily… second i have noticed an irritation on the under sides of my thighs… small insect bite looking pustules with intense burning when sitting… have had this for months now and have tried many skin care products to no avail… think both are perhaps tecfidera related as i have read of these things from other tecfidera patients on facebook… only way to check these concerns is to take a “tecfidera holiday” to see if either abates… stay tuned…

Comments
  1. ashley.lowe@hotmail.com says:

    I just wanted to share my personal experience with Tecfidera, if anyone else is wondering how others might be doing on the medicine. Initially I had no symptoms for the first two weeks. Quite suddenly, I started to have pretty bad stomach pains and GI distress. I stuck it out because what I heard from everyone else even these symptoms are quite minor compared to the ones you get from the injections. I waited it out, tried to help myself by taking my medicine with fatty foods and then otherwise eating quite healthy and supplementing my diet with more probiotics. Then one day they sort of just went away and taking the medicine was as simple as taking my daily vitamin. Fast forward to now being on the med for 6 months. About a month ago, I started to get flushing every time I took my pill in the AM (might happen at night but I dont realize it because I go to bed.) I let the flushing go on for about a week, realized it wasn’t stopping and then started to take the 325 aspirin with the pill in the AM. Flushing all gone. Otherwise back to normal. Now if I could just be able to get my medicine from a different company than Accredo. Worst company I’ve ever had to deal with. Intially had curascript and they were amazing, then switch to Accredo and it’s been a nightmare ever since!!

  2. lib825 says:

    Please share your thoughts here and/or email me at lib825@gmail.com

What do you think about all this...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s